Journal article icon

Journal article

Bayesian multivariate autoregressive models with structured priors

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1049/ip-vis:20020149

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
IEE PROCEEDINGS-VISION IMAGE AND SIGNAL PROCESSING
Volume:
149
Issue:
1
Pages:
33-41
Publication date:
2002-02-05
DOI:
ISSN:
1350-245X
URN:
uuid:ebd97e9f-f19f-4042-a05b-04ce12f0aeea
Source identifiers:
63027
Local pid:
pubs:63027

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP